MAUDE Adverse Event Report: ZimVie US Corp LLC T3® PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 13MM (L); Dental Implant

ZimVie US Corp LLC T3® PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 13MM (L); Dental Implant
Catalog Number T3ST413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the dental implant failed due to peri-implantitis, tooth site 26.The doctor reports in the per that the procedure was concluded by placing another implant.Pain and inflammation reported as a consequence.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).H6: event problem codes: 1932 a summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
T3® PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 13MM (L)
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50931391
Report Number0001038806-2026-04948
Device Sequence Number9508958
Product Code DZE
UDI-Device Identifier00844868046936
UDI-Public(01)00844868046936(17)280606(10)2023051263
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3ST413
Device Lot Number2023051263
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight198 LB